MAUDE Adverse Event Report: STRYKER CORPORATION TARGET; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

STRYKER CORPORATION TARGET; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M0035422540
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
During cervical and cerebral angiogram and coiling, 3 stryker target coils failed to deploy.The procedure was carried out with no complications.Manufacturer response for device, vascular, for promoting embolization, target (per site reporter).Asked that it be returned for analysis, and sent shipping material.

Brand Name
TARGET
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key10367023
Report Number10367023
Device Sequence Number19474645
Product Code KRD
UDI-Device Identifier04546540675866
UDI-Public(01)04546540675866(17)230106(10)22042622
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/29/2020
Report Date (Section F) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0035422540
Device Catalogue Number542254
Device Lot Number22042622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2020
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/05/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight64
Date Report Sent to FDA07/29/2020